MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number TCN-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a burn line at the right hip where the electrode was set.This was confirmed a user error by the physician.Based on the investigation, the physician was using 5 needles using the 4 electrodes.The physician placed the electrode onto the side of the patient in which normally is not what the physician does.The physician used the 5th needle on the wrong electrode inside the patient.The electrode that was on the side of the patient should have been the one used for the 5th needle.This is what caused the patient injury burn.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: rfa-rf generator, upn: m365sc2218700, model: rfg-4-120v, serial: (b)(6), batch: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the initial mdr in block h11.Rf generator should have not been added as additional suspect device.

Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key17892497
Report Number3006630150-2023-06109
Device Sequence Number17989263
Product Code GXI
UDI-Device Identifier00813250013054
UDI-Public00813250013054
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTCN-10
Device Catalogue NumberTCN-10
Device Lot Number27250951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown